MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Herpes (1898); Inflammation (1932)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The corneal inlay was not available for analysis.The device history record review of the manufacturing lot for this device was performed and there were no discrepancies or unusual findings related to the reported issue.Corneal inflammation is listed in the device labeling as a known potential risk.(b)(4).
 
Event or Problem Description
The patient underwent implantation of the raindrop corneal inlay in the left eye on (b)(6) 2017.Two months postoperatively, the patient was treated with topical steroids for inflammation inferior to the inlay.Four months postoperatively the patient was diagnosed with (b)(6) in the operative eye and steroids and antiviral medications were prescribed.One week later the surgeon was unable to visualize the inlay under the lasik flap; intervention was required to amputate the flap on (b)(6) 2017.Additional information has been requested.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7204590
Report Number3005956347-2018-00014
Device Sequence Number11023755
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/08/2019
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number003027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age54 YR